Reyataz and Rashes - from FDA reports
Rashes is found among people who take Reyataz, especially for people who are male, 40-49 old , have been taking the drug for < 1 month, also take medication Norvir, and have Hepatitis c. This review analyzes which people have Rashes with Reyataz. It is created by eHealthMe based on reports of 8,570 people who have side effects when taking Reyataz from FDA , and is updated regularly.
What to expect?
You are not alone!
Personalized health information
On eHealthMe you can find out what patients like me (same gender, age) reported their drugs and conditions on FDA since 1977. Our tools are simple to use, anonymous and free. Start now >>>
On Aug, 28, 2017
8,570 people reported to have side effects when taking Reyataz.
Among them, 321 people (3.75%) have Rashes
Number of reports submitted per year:
Time on Reyataz when people have Rashes *:
- < 1 month: 70.59 %
- 1 - 6 months: 20.0 %
- 6 - 12 months: 0.0 %
- 1 - 2 years: 4.71 %
- 2 - 5 years: 4.71 %
- 5 - 10 years: 0.0 %
- 10+ years: 0.0 %
Gender of people who have Rashes when taking Reyataz *:
- female: 45 %
- male: 55 %
Age of people who have Rashes when taking Reyataz *:
- 0-1: 0.0 %
- 2-9: 0.0 %
- 10-19: 0.89 %
- 20-29: 12.95 %
- 30-39: 31.25 %
- 40-49: 31.25 %
- 50-59: 16.52 %
- 60+: 7.14 %
Top conditions involved for these people *:
- Hepatitis C (18 people, 5.61%)
- Preventive Health Care (8 people, 2.49%)
- Acquired Immunodeficiency Syndrome (7 people, 2.18%)
- Diarrhea (6 people, 1.87%)
- Insomnia (5 people, 1.56%)
Top co-used drugs for these people *:
- Norvir (154 people, 47.98%)
- Truvada (88 people, 27.41%)
- Viread (49 people, 15.26%)
- Epivir (47 people, 14.64%)
- Epzicom (41 people, 12.77%)
Top other side effects for these people *:
- Fever (73 people, 22.74%)
- Itching (57 people, 17.76%)
- Nausea (47 people, 14.64%)
- Fatigue (40 people, 12.46%)
- Nausea And Vomiting (35 people, 10.90%)
* Approximation only. Some reports may have incomplete information.
How to use the study: print a copy of the study and bring it to your health teams to ensure drug risks and benefits are fully discussed and understood.
Subscribe to the study: get notified of updates to the study.
Do you have Rashes when taking Reyataz?
- Check symptoms - is rashes caused by a drug or a condition?
- Get alerts to symptoms - forecast your symptoms and get alerts
- Join related support groups - you are not alone, join a support group on ehealth.me
- Report the side effect - help people in need and in real time
- Ask a question - ask a question related to the study
- write a review - share your experience related to the study
- More tools...
Expand the study to include all drugs with the same ingredientsRashes and drugs with ingredients of atazanavir sulfate.
Expand the study to include reports from both FDA and eHealthMeRashes and Reyataz from FDA and eHealthMe reports
Reyataz has active ingredients of atazanavir sulfate. It is often used in hiv infection. (latest outcomes from Reyataz 8,724 users)
Rashes (redness) has been reported by people with rheumatoid arthritis, high blood pressure, multiple sclerosis, hepatitis c, high blood cholesterol (latest reports from 290,935 Rashes patients).
Browse all side effects of Reyataza b c d e f g h i j k l m n o p q r s t u v w x y z
Drugs that are associated with RashesRashes
Could your condition cause RashesRashes
What would happen?
Questions to the study
User reviews to the study
I was taking Asacol and was happy then insurance made me switch to lilada. I was on it for 1yr then started getting a rash. The derm took a bipo of my rash and it came back hyper senestivty reaction. I went off Lilada and rash seems to better worse. Do you think it gets worse before getting ...
Hello friends. I've just been diagnosed with AIDS and was put on triumeq and bactrim. About 2 weeks after taking them, I started having really itchy bumps on my face, chest and back. Would this ever stop? My HLBLA was tested negative, I wonder why I still have the rash. How long is it going to ...
My uncle has red rash. Does not itch. Taking decitabine for AML. Third regimen. Dermatologist took biopsy. Said from chemo. May have to stop chemo. Other than the look, why would we stop chemo? Has this happened with anyone in group??